View : 17 Download: 0

Gosset polytopes in picard groups of Del Pezzo surfaces

Title
Gosset polytopes in picard groups of Del Pezzo surfaces
Authors
Lee J.-H.
Ewha Authors
이재혁
SCOPUS Author ID
이재혁scopus
Issue Date
2012
Journal Title
Canadian Journal of Mathematics
ISSN
0008-414XJCR Link
Citation
vol. 64, no. 1, pp. 123 - 150
Indexed
SCI; SCIE; SCOPUS WOS scopus
DOI
10.4153/CJM-2011-063-6
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE